MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR 3D KNEETM FEMUR, NP, 11R; GUIDE, SURGICAL, INSTRUMENT

ENCORE MEDICAL L.P. EMPOWR 3D KNEETM FEMUR, NP, 11R; GUIDE, SURGICAL, INSTRUMENT
Model Number 241-02-111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - required intervention to prevent impairment/damage.
 
Additional Manufacturer Narrative
Evaluation: the agent reported "(patient had 4 spacer in we explanted and put in a full revision knee)." the previous surgery and the surgery detailed in this event occurred 3.5 months apart.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no other information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.The root cause of this complaint was a revision surgery due to put in a full revision knee.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.A review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are needing a review.

Brand Name
EMPOWR 3D KNEETM FEMUR, NP, 11R
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key16603588
Report Number1644408-2023-00333
Device Sequence Number17973078
Product Code FZX
UDI-Device Identifier00888912166782
UDI-Public00888912166782
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241-02-111
Device Catalogue Number241-02-111
Device Lot Number955R1072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
342-10-711 , LOT 081T1026
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale